# SDR SWIA202157306

- Difficulty date: January 29, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP IB HINGE BOX AT W.S. 178.00 HAS CORRODED MOUNTING HARDWARE.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED RH OB FLAP I/B HINGE BOX MOUNTING HARDWARE AT W.S 178 IAW CRJ 200 SRM 51-41-02-00.
